Dianabol is not an extremely androgenic steroid, its androgenicity has been structurally reduced, but androgenic side effects are still possible. Such side effects of Dianabol use include acne, accelerated hair loss in those predisposed to male pattern baldness and body hair growth. Most men should not have a problem with such effects, response will be the final dictator, but most will remain clear. Although the odds are in your favor, such effects are brought on by Methandrostenolone being metabolized by the 5-alpha reductase enzyme. This is the same enzyme responsible for the reduction of testosterone to dihydrotestosterone, but the overall conversion here will result in very low amounts of dihydromethandrostenolone. This tells us 5-alpha reductase inhibitors like Finasteride that are often used to combat androgenic side effects will have very little if any affect on Dianabol.
Despite its reduced androgenicity, Dianabol can promote virilization symptoms in women. Such symptoms include body hair growth, a deepening of the vocal chords and clitoral enlargement. It is possible for some women to use this steroid without virilization symptoms with extremely low doses, but the odds are not favorable. Most all women should choose anabolic steroids with less translating androgenic activity to meet their needs.
I have been om t bol for 7 days 20-30 mg taken pils every 24 hour , i decided to drop cycle and continue naturally Because i got depressed just by an idea that im doing steroids and they can permanently destroy my natural t , i have been of for over 30 hours . I experienced tiredness and little lower libido but can still Get erection If i watch porn s little harder though since im thinkin all day long that i have fucked up my natural t , i have nolvadex and blackstone labs pct which has tribulus SAW palmetto n acetyl cystene , androst 3,5 -dien-7, 17 dione and alpha hydroxy laxigene and i have A test booster with daa. I done 7-8 months ago t bol cycle of 5 weeks same tabs underground from exactly same package im unsure If caps really contain 20 mg but i dont think is d bol because i didnt gain mu h weight on cycle 7-8 months ago . Im getting some clomid In 5-6 days then ill add. Clomid 25 mg and lower nolva to 10 mgs and run the pct for 3 weeks . Remember i have been on tbol only for A week first three days 20 mg 4th day 30 5th day 20 , 6th day 20 , 7th day 30 and 8th day only 10 , 30+ hours ago . I have been on cut but now im quitting earliwr because im scared that i supressed my hpta during 1 week on t bol , balls seem fine but im not getting morning woods i usually dont Often Get them but i have had some before this cycle . I have been depressed this week and the only one thing im thinking off is that i destroyed my natural t , maybe all this is psychological but i wont really Do any cycle ever again and want to stay natty , what should i Do run nolva first week 20 mg then lower IT to 10 and add clomid together with blacstone pct for 3 weeks , i am really unsure on PCt is IT better to run IT or not since i have been on for such A short time and should i drop cutting or should i continue , please answer me i will appreciate any kind of help i have such anxiety about that i have messed myself up